Transient chaos complex dynamics on finite-time scales

Ying-Cheng Lai, Tamás Tél

Research output: Chapter in Book/Report/Conference proceedingChapter

42 Scopus citations
Original languageEnglish (US)
Title of host publicationApplied Mathematical Sciences (Switzerland)
PublisherSpringer
Pages1-858
Number of pages858
StatePublished - Jan 1 2011

Publication series

NameApplied Mathematical Sciences (Switzerland)
Volume173
ISSN (Print)0066-5452
ISSN (Electronic)2196-968X

ASJC Scopus subject areas

  • Applied Mathematics

Cite this